# SDR CA160128006

- Difficulty date: January 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Engine: Rroyce SPEY55515
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Limit Switch
- Condition: Leaking
- Location: Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD RT SERVO WITH LIMIT SWITCH.  THE ACTUAL ACFT WAS A B3.  1ST SERVO HAD 72.6 HOURS SINCE O/H, FOUND OIL LEAKING OUT OF TOP, LIMIT SWITCH, AFTER MAINTENANCE FLIGHT. 2ND SERVO HAD 3.4 HRS SINCE REPAIR, FOUND OIL LEAKING OUT OF TOP, LIMIT SWITCH, AFTER MAINTENANCE FLIGHT.  ALSO TOP END OF SERVO BY LIMIT SWITCH HAD WAS EASY TO MOVE, THERE WAS NO RESTRICTION OR TIGHTNESS AS IS NORMAL FOR THIS END.  3RD SERVO HAD 0.3 HRS SINCE REPAIR, FOUND OIL LEAKING OUT OF TOP, LIMIT SWITCH, AFTER MAINTENANCE FLIGHT. 4TH SERVO STILL WORKING.
